# SDR DL76L954369

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Guide
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 15,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 ENGINE VARIABLE STATOR VANES RING GUIDE BLOCKS MISSING IN SEVERAL LOCATION AND LOOSE IN OTHERS.  REPLACED NR 1 ENG AND ROUTED TO SHOP.
